# SDR HEEA084950

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 20,670 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001347005
- Part serial: 2335
- Condition: Sticking
- Location: M/R Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR ROTARY STICKING.
